# SDR 2000ZZZX249

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 22162
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: AVAI0141
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, FOUND EGRESS LIGHT ABOVE R1 DOOR INOPERABLE WHEN EMERGENCY EGRESS IS TURNED ON.  REMOVED AND REPLACED LIGHT ASSY, OPS CHECKED NORMAL.  (X)
